skip to main content


This content will become publicly available on July 3, 2024

Title: A Scale-Free Approach for False Discovery Rate Control in Generalized Linear Models
Award ID(s):
1903139 2015411
NSF-PAR ID:
10466183
Author(s) / Creator(s):
; ; ;
Date Published:
Journal Name:
Journal of the American Statistical Association
Volume:
118
Issue:
543
ISSN:
0162-1459
Page Range / eLocation ID:
1551 to 1565
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found